# SDR AC2A202111159201

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft serial: 920199
- Aircraft time: 6,820 hours, 7,454 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Accumulator
- Part number: 9265002800105
- Part serial: B03202189
- Condition: Leaking
- Part time: 6,807 hours, 10,519 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU START ACCUMULATOR IS LEAKING HYDRAULIC FLUID AT VENT/DUMP VALVE
